Alert archive / New Jersey / Heavy Freezing Spray Advisories in 2015
Heavy Freezing Spray Advisory 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this heavy freezing spray advisory at Jan 6, 2015, 3:45 PM EST. It took effect at Jan 7, 2015, 7:00 PM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2015, 3:45 PM EST (20:45 UTC)
- In effect from
- Jan 7, 2015, 7:00 PM EST
- Expired
- Jan 8, 2015, 12:00 PM EST
- In force
- 17 hr
- Issued by
- NWS Philadelphia/Mount Holly
What forecasters said that day
The local office's own words before this heavy freezing spray advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this heavy freezing spray advisory went out at Jan 6, 1:18 PM EST, 2 hours 27 minutes earlier.
Area forecast discussion, Jan 6, 1:18 PM EST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
118 PM EST TUE JAN 6 2015
.SYNOPSIS...
A QUICK MOVING SYSTEM WILL CONTINUE TO MOVE THROUGH OUR REGION
TODAY. A DEEPENING LOW PRESSURE OVER THE NORTHERN GREAT LAKES AND A
VERY STRONG ARCTIC HIGH PRESSURE MOVING IN FROM THE WEST WILL PUSH A
QUICK MOVING ARCTIC FRONT THROUGH DURING THE DAY WEDNESDAY. A WEAKER
COLD FRONT IS THEN EXPECTED TO MOVE THROUGH OUR REGION FRIDAY,
FOLLOWED THE HIGH PRESSURE TO OUR WEST SETTLING OVER THE REGION
THROUGH THE WEEKEND. SOME WEAK LOW PRESSURE SYSTEMS MAY MOVE CLOSE
TO THE REGION EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WE ARE GOING TO CANCEL MOST OF THE PA PART OF THE WINT WX ADVY AS
WELL AS THE SOUTHERN SLIVER. AS PER LAST COUPLE OF HRRRS AND
ACTUAL RADAR/SFC OBS, THERE IS A BAND OF ENHANCED SNOW ALONG THE
MD/PA BORDER SOUTH OF YORK THAT COULD STILL AFFECT US. BUT,
OVERALL THE FORCING MECHANISM FOR THE BANDED SNOW HAS MOVED
OFFSHORE. THE FORMER IS TIED TO THE LAST STRONGEST SHORT WAVE
IN THE SERIES, SO WANT TO MAKE SURE ANY FURTHER ENHANCEMENT DOES
NOT OCCUR AS OUR PWATS ARE HIGHER EAST.
OTHERWISE, WE HAVE BEEN MAKING SOME DOWNWARD ADJUSTMENTS ON
TEMPERATURES. THE ACTUAL INITIAL CLIPPER IS GETTING SHREDDED OVER
THE SOUTHERN ALLEGHENIES AND A NEW LOW IS FORMING EAST OF
DELMARVA. CAA IS GOING TO COME IN SURGES, SO THE REST OF THE
AFTERNOON AS SNOWFALL INTENSITY CONTINUES TO LESSEN, SOME SLIGHT
BUMPING UP IN TEMPERATURES WILL OCCUR.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
THE CLIPPER LOW WILL HAVE MOVED OFF THE COAST BY THIS EVENING. THE
CLIPPER SYSTEM WILL BE ON ITS HEELS AS IT CROSSES THE GREAT LAKES
LATE TONIGHT. LEFTOVER SNOW SHOWERS OVER THE FAR NORTH IS EXPECTED
TO BE EXITING EARLY THIS EVENING.
THERE IS AN OPPORTUNITY FOR SOME CLEARING TO DEVELOP OVER THE
SOUTHERN HALF OF THE CWA THIS EVENING BEFORE HIGH CLOUDS SPREAD BACK
INTO THE AREA OVERNIGHT. THE COMBINATION OF THE CLOUDS AND
INCREASING WESTERLY WIND OVERNIGHT WILL LIMIT RADIATIONAL COOLING.
INITIALLY LEANED TOWARD THE WARMER MET GUIDANCE FOR MIN TEMPS BUT
DID ADJUST IT DOWNWARD SEVERAL DEGREES AFTER FACTORING THE FRESH
(ALBEIT LIGHT) SNOW COVER.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
5-WAVE MODEL GUIDANCE IS SHOWING DEEP TROUGHING OVER THE EASTERN
HALF OF THE U.S. AT THE START OF THE LONGTERM. THIS TROUGHING BEGINS
TO WEAKEN AS ITS BASE FLATTENS OUT A BIT TOWARDS THE WEEKEND WITH
PACIFIC RIDGING BREAKING DOWN ALLOWING A BETTER WEST-SOUTHWEST FLOW
ALOFT TO TAKE OVER.
WEDNESDAY...LARGE HIGH PRESSURE SYSTEM, LIKE A MAJORITY OF THE HIGHS
WE HAVE SEEN THIS SEASON THUS FAR, WILL BEGIN TO SETTLE INTO THE
REGION FROM THE WEST-SOUTHWEST BY LATER WEDNESDAY, THOUGH THE CENTER
STILL REMAINS IN THE CENTRAL PLAINS. AHEAD OF THE ARCTIC HIGH
PRESSURE WILL BE ANOTHER ARCTIC COLD FRONT PASSAGE. FORECAST
SOUNDINGS ARE SHOWING SOME WEAK SURFACE BASED CAPE, AROUND 20 TO 40
J/KG, COMBINED WITH VERY STEEP LOW-LEVEL LAPSE RATES AND MOISTURE
COMING OFF THE LAKES, WITH WATER TEMPERATURES STILL ABOVE FREEZING,
SO SNOW SHOWERS WILL BE PREVALENT DURING THE AFTERNOON BEHIND THE
ARCTIC FRONT. IT IS ENTIRELY POSSIBLE, THOUGH TOUGH TO RESOLVE EVEN
AT THIS JUNCTURE, FOR A HEAVIER SNOW SQUALL OR TWO TO OCCUR ALONG THE
ARCTIC FRONT. HAVE ADDED SOME ENHANCED WORDING, MODERATE SNOW, FOR A
FEW HOURS ACROSS OUR NORTHERN ZONES WHERE THE OROGRAPHY WILL HELP
ENHANCE LIFT. DO HAVE SOME MINOR ACCUMULATIONS, WITH UPWARDS OF AN
INCH OR TWO POSSIBLE ACROSS THE POCONOS, BUT KEEP IN MIND THAT THE
SNOW WILL/CAN OCCUR IN QUICK BURSTS SIGNIFICANTLY DROPPING VISIBILITIES. WILL
HIGHLIGHT POSSIBLE HEAVIER SQUALLS IN THE HWO ACROSS OUR NORTHERN
ZONES...AT THIS POINT.
BESIDES ISSUES WITH SNOW WILL BE THE COLDER AIRMASS USHERED IN
BEHIND THE ARCTIC FRONT. AS WE STATED ABOVE WE WILL HAVE VERY STEEP
LOW-LEVEL LAPSE RATES IN PLACE...COULD EASILY MIX UPWARDS OF 700MB,
OR POSSIBLY HIGHER IN A LOT OF PLACES. AT LEAST 40 TO 50 KNOTS OF
WIND RESIDE AT THESE LEVELS SO THE GUSTS WILL BE RUNNING QUITE HIGH
AND GIVEN THE MIXING HEIGHT THEY WILL MORE THAN LIKELY BE LONGER
DURATION GUSTS...POSSIBLE WIND ADVISORY CRITERIA. WIND CHILL
ADVISORIES FOR THE POCONOS AND NORTHERN NEW JERSEY LOOK PRETTY SOLID
AT THIS POINT WEDNESDAY NIGHT.
THURSDAY...ARCTIC HIGH REALLY TAKES HOLD OF THE REGION WITH THE
COLDEST TEMPERATURES OF THE SEASON EXPECTED, THUS FAR. 850MB
TEMPERATURES PLUMMET TO -20 TO -25C MAKING FOR HIGHS NOT REACHING
THE TEENS ACROSS THE NORTH AND QUITE POSSIBLY NOT GETTING OUT OF THE
TEENS ACROSS THE METRO AREA...LOW-20S ACROSS THE DELMARVA.
FRIDAY - SUNDAY...NEXT ARCTIC FRONT/SHORTWAVE TROUGH MOVES THROUGH
DURING THE DAY ON FRIDAY. EXPECTING MUCH LESS FORCING WITH THIS
SYSTEM WHEN COMPARED TO THE PREVIOUS FRONT AND WITH LESS MOISTURE TO
WORK WITH. DEWPOINTS SHOULD BE IN THE SINGLE DIGITS SO WE'LL HAVE A
VERY DRY SUB-CLOUD LAYER IN PLACE. CONTINUE WITH CHANCE POPS EARLY
ACROSS THE NORTH BUT SHOULD BECOME DRY BY THE SECOND HALF OF THE
DAY. MODERATING TEMPERATURES ARE EXPECTED THROUGH THE WEEKEND WITH
DRIER CONDITIONS.
EARLY NEXT WEEK...MODELS ARE ADVERTISING THE POTENTIAL FOR
LOW-PRESSURE TO DEVELOP INVOF THE MID-ATLANTIC COASTLINE...BUT IT/S
TOO EARLY TO SPECULATE ON ANY FURTHER DETAILS.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
AT 1800Z, LIGHT SNOW WAS BEGINNING TO WASH OUT WEST OF RDG, AND
THIS TREND WILL BE MOVING EAST DURING THE AFTERNOON HOURS. LIGHT
SNOW IS EXPECTED TO END FIRST AT RDG BETWEEN 19 AND 20Z...THEN A
LITTLE LATER AT TAF SITES FURTHER EAST. VSBYS SHOULD IMPROVE AS
WELL ONCE THE SNOW TAPERS OFF. THEN VFR CONDITIONS ARE EXPECTED
THROUGH THE OVERNIGHT HOURS AS SOUTHWEST WINDS VEER TO THE WEST AT
5 TO 10 KT. WEST TO NORTHWEST WINDS WILL PICK UP SPEED WEDNESDAY
MORNING, GUSTING TO 30 TO 35 KT AT ALL TAF SITES. SOME SNOW
SHOWERS ARE POSSIBLE AT ABE AND RDG, WITH ASSOCIATED MVFR/IFR
CONDITIONS. WINDS WILL GRADUALLY SUBSIDE WEDNESDAY NIGHT.
.OUTLOOK...
THURSDAY...VFR CONDITIONS AND WINDS LESS THAN 15 KNOTS EXPECTED.
FRIDAY...MVFR POSSIBLE IN LOW CEILINGS AND SNSH. SOUTHWEST WINDS
MAY GUST 20 TO 25 KNOTS.
SATURDAY...VFR CONDITIONS EXPECTED.
&&
.MARINE...
WINDS WILL BE LIGHT (AOB 15 KT) TODAY. REDUCED VSBYS EXPECTED THIS
MORNING IN SNOW.
W-NW WINDS INCREASE TONIGHT TO AROUND 20 KT. SCA CONDITIONS (BOTH
WINDS AND SEAS) MAY DEVELOP LATE TONIGHT BUT A HEADLINE WAS NOT
ISSUED TO AVOID CONFUSION WITH THE GALE WARNING ON WEDNESDAY.
OUTLOOK...
WEDNESDAY AND THURSDAY...GALES ARE EXPECTED TO OCCUR BY EARLY
WEDNESDAY AFTERNOON AS AN ARCTIC FRONT MOVES THROUGH. GALE FORCE
WINDS COMBINED WITH AN UNSEASONABLY COLD AIRMASS MOVING ACROSS THE
WATERS COULD LEAD TO MODERATE FREEZING SPRAY WEDNESDAY NIGHT AND
THURSDAY MORNING.
THURSDAY NIGHT THRU SATURDAY...WINDS WILL DECREASE TO SCA THRESHOLDS
THU NIGHT THRU AT LEAST FRIDAY NIGHT W/THE PASSAGE OF ANOTHER COLD FRONT.
THERE IS THE POSSIBILITY THAT WINDS COULD REACH GALE FORCE...
PARTICULARLY ON FRIDAY.
&&
.TIDES/COASTAL FLOODING...
A STRONG FRONTAL PASSAGE WEDNESDAY AFTERNOON COULD LEAD TO BLOWOUT
TIDES LATE WED INTO THU. MODEL GUIDANCE INDICATES TIDAL DEPARTURES
COULD APPROACH TWO FEET...PARTICULARLY IN DELAWARE BAY.
&&
.CLIMATE...
RECORD LOW TEMPERATURES FOR JANUARY 8TH. MOST APPEAR OUT OF REACH.
ALLENTOWN..............-3F IN 1942
ATLANTIC CITY...........2F IN 1981
GEORGETOWN..............10F IN 2014 AND 1970
MOUNT POCONO...........-13F IN 1950
PHILADELPHIA............2F IN 1970
READING.................2F IN 1942
TRENTON................-12F IN 1866
WILMINGTON..............0F IN 1970
LOWEST TEMPERATURES LAST JANUARY (2014)
ALLENTOWN..............-4F ON THE 4TH
ATLANTIC CITY..........-3F ON THE 30TH AND 4TH
GEORGETOWN.............-5F ON THE 30TH
MOUNT POCONO...........-9F ON THE 22ND AND 3RD
PHILADELPHIA............4F ON THE 7TH AND 22ND
READING.................0F ON THE 7TH
TRENTON................-1F ON THE 4TH
WILMINGTON..............3F ON THE 30TH, 22ND AND 7TH.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
PAZ070-071-102.
NJ...WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
NJZ016>027.
DE...WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
DEZ001-002.
MD...WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
MDZ008-012-015.
MARINE...GALE WARNING FROM 9 AM WEDNESDAY TO 6 AM EST THURSDAY FOR
ANZ430-431-450>455.
&&
SYNOPSIS...HEAVENER
NEAR TERM...GIGI
SHORT TERM...KLEIN
LONG TERM...HEAVENER
AVIATION...HEAVENER/KLEIN/MIKETTA
MARINE...HEAVENER/KLEIN
TIDES/COASTAL FLOODING...
CLIMATE...Hazardous weather outlook, Jan 6, 4:58 AM EST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 458 AM EST TUE JAN 6 2015 NJZ001-PAZ054-055-071000- SUSSEX-CARBON-MONROE- 458 AM EST TUE JAN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME LIGHT SNOW WILL ARRIVE TOWARD DAYBREAK WITH POTENTIALLY SLIPPERY CONDITIONS ON UNTREATED SURFACES. AROUND AN INCH OF SNOW IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A STRONG ARCTIC FRONT WILL SLIDE THROUGH LATE WEDNESDAY MORNING. THIS COULD LEAD TO HEAVY QUICK MOVING SNOW SQUALLS ALLOWING FOR DANGEROUS TRAVEL CONDITIONS. THE COMBINATION OF BRISK WINDS AND VERY COLD TEMPERATURES WILL PRODUCE WIND CHILLS OF 10 TO 20 DEGREES BELOW ZERO WEDNESDAY NIGHT AND THURSDAY MORNING. A WIND CHILL ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-012>015-PAZ062-071000- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-NORTHAMPTON- 458 AM EST TUE JAN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ACCUMULATING SNOW TODAY, AROUND AN INCH, CAN RESULT IN TIMES OF SLIPPERY TRAVEL ON UNTREATED SURFACES DURING AT LEAST A PORTION OF THE MORNING COMMUTE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE COMBINATION OF BRISK WINDS AND VERY COLD TEMPERATURES WILL PRODUCE WIND CHILLS BELOW ZERO WEDNESDAY NIGHT AND THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ060-061-101-103-105-071000- BERKS-LEHIGH-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 458 AM EST TUE JAN 6 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE COMBINATION OF BRISK WINDS AND VERY COLD TEMPERATURES WILL PRODUCE WIND CHILLS BELOW ZERO WEDNESDAY NIGHT AND THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-102-104-106- 071000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 458 AM EST TUE JAN 6 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE COMBINATION OF BRISK WINDS AND VERY COLD TEMPERATURES WILL PRODUCE WIND CHILLS BELOW ZERO WEDNESDAY NIGHT AND THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-071000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 458 AM EST TUE JAN 6 2015 ...GALE WARNING IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. FREEZING SPRAY IS LIKELY WEDNESDAY NIGHT INTO THURSDAY MORNING, POSSIBLY REACHING MODERATE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-071000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 458 AM EST TUE JAN 6 2015 ...GALE WARNING IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. FREEZING SPRAY IS LIKELY WEDNESDAY NIGHT INTO THURSDAY MORNING, POSSIBLY REACHING MODERATE LEVELS IN LOWER DELAWARE BAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 4:15 AM EST | Gale Warning | PHI | 53 hr | |
| Jan 6, 3:34 PM EST | Wind Chill Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 45 hr |
Nearby
Heavy Freezing Spray Advisories in New Jersey, 2015Every heavy freezing spray advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.